MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. ALL PURPOSE CATHETER STR 14; MULTIPLE UROLOGICAL CATHETERS

TELEFLEX MEDICAL SDN. BHD. ALL PURPOSE CATHETER STR 14; MULTIPLE UROLOGICAL CATHETERS
Model Number IPN052065
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Cuts as you insert and makes customer bleed.Did not state if they needed medical attention.Additional information: medical attention not noted in this case.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Additional Manufacturer Narrative
Qn#(b)(4).The batch card(s) for the complaint lot(s) was reviewed and 100% inflation/deflation test was conducted.There was no sample returned and no photo received to help with the investigation.Sharp catheter that causes sut at insertion could not be visualized without returned sample.There was no sample returned and no photo received to help with the investigation.Simulation test on production sample also found no similar defect therefore complaint could not be further determined with limited information.
 
Event or Problem Description

Brand Name
ALL PURPOSE CATHETER STR 14
Common Device Name
MULTIPLE UROLOGICAL CATHETERS
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15245052
Report Number8040412-2022-00240
Device Sequence Number4768036
Product Code KOD
UDI-Device Identifier04026704304011
UDI-Public04026704304011
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN052065
Device Catalogue Number351014
Device Lot NumberKMA22B0084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown